DRUGS AND DRINK PROBLEMS, HAIR LOSS AND MORE…

pills

Last week I covered a story in the Mail Good Health section on a lady who died from an accidental overdose of Tramadol, prompting the necessity to take a close look at what you take with your tramadol to avoid any problems.

Now another article also in the Mail Good Health suggest that some medicines could give you a drink problem or even worse make your hair fall out, due to the disturbing side effects of some medicines.

The RxISK website is a valuable first step for people to see if any of their symptoms that they are experiencing are a side effect of their drug. It also acts as a forum for patients to discuss problems they’ve been having with drugs.

injection

Advertisements

8 thoughts on “DRUGS AND DRINK PROBLEMS, HAIR LOSS AND MORE…

    • The website link above is great for that. I have actually cut down on one of my gambit of drugs that I take as I was having trouble getting words out sometimes and the difference is quite obvious. 🙂

      Like

      • It actually frightened me to death and prompted me to really look into the ‘whole’ package that I was taking instead of just one particular drug and it was then obvious why I was so bad. The strangest thing is that my pain is no worse for stopping it, it just remains the same so in actual fact I had been taking it for so long that it was more a placebo my then. 🙂

        Like

    • We do have good GP’s here as well hutt, but they don’t really have the time to explain the side effects unless it’s something serious although they will sometimes say that if I got any side effects that I did not like to go back and try something else.

      Like

  1. I’m one of those boring people who always ask the GP about side-effects and always read the little information papers that come in the boxes with the meds! On the whole it’s nothing to worry about, but it’s as well to be informed.

    Like

    • There is nothing boring about that gillyk, we should ask – I always do but I think my problem is not the ‘individual’ drug I take but the gambit of them mixed together which makes the side effects worse. x

      Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s